# SDR UPS97822665

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972
- Condition: Corroded
- Location: Bs 79-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 70-80 LONGERON 31R LWR END FITTING IS CORRODED.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-21 AND 53-1-0.
